# SDR 2008UALA04277

- Difficulty date: August 14, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 28,277 hours, 6,331 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 263BA1011263BC10
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BATTERY FOUND DEAD.  REPLACED BATTERY & BATTERY CHARGER.
